MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO JUNCOS INTERSTIM II; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO JUNCOS INTERSTIM II; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3058
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/01/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Section d references the main component of the system.Other medical products in use during the event include: brand name interstim; product id 3093-28 (lot: v080017); product type: 0200-lead; implant date (b)(6) 2008.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stim.It was reported that during removal, approximately 1 in of wire broke off <(>&<)> was left in their body.

Brand Name
INTERSTIM II
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23018766
Report Number3004209178-2025-15342
Device Sequence Number9546302
Product Code EZW
UDI-Device Identifier00613994287724
UDI-Public(01)00613994287724(17)090614
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2009
Device Model Number3058
Device Catalogue Number3058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/10/2025
Date Device Manufactured12/17/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale